MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR¿ COLD; SNARE, NON-ELECTRICAL

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR¿ COLD; SNARE, NON-ELECTRICAL
Model Number M00561100
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: upon opening snare from packaging to prepare for case, the device buckled and was not functional.

Brand Name
CAPTIVATOR¿ COLD
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key24895125
Report Number24895125
Device Sequence Number21451748
Product Code FGX
UDI-Device Identifier08714729971252
UDI-Public(01)08714729971252
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
Report Date (Section F) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561100
Device Catalogue NumberM00561100
Device Lot Number37816095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer04/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight94 KG
Date Report Sent to FDA04/07/2026